Items where Author is "Premet, Alexander"

Group by: Item Type | No Grouping
Number of items: 6.

Premet, Alexander and Stewart, David (2016) Rigid orbits and sheets in reductive Lie algebras over fields of prime characteristic. Journal of the Institute of Mathematics of Jussieu. ISSN 1749-9097 (In Press)

Premet, Alexander (2010) Modular representations and finite W-algebras. [MIMS Preprint]

Premet, Alexander (2007) Enveloping algebras of Slodowy slices and the Joseph ideal. Journal of the European Mathematical Society, 9 (3). pp. 487-543. ISSN 1435-9863

Premet, Alexander (2003) Nilpotent commuting varieties of reductive Lie algebras. Inventiones Mathematicae, 154 (3). pp. 653-683. ISSN 1432-1297

Premet, Alexander (2003) Nilpotent orbits in good characteristic and the Kempf-Rousseau theory. Journal of Algebra, 260 (1). pp. 338-366. ISSN 0021-8669

Premet, Alexander (2002) Special transverse slices and their enveloping algebras. Advances in Mathematics, 170 (1). pp. 1-55. ISSN 0001-8708

This list was generated on Sun Jul 21 07:25:48 2024 BST.